# SDR HALA2014122900225

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,484 hours, 34,530 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE ON SHUTDOWN.  REMOVED CONNECTOR D4154, VISUAL INSPECTION OF PINS & SOCKETS CHECKED OK.  INTEGRITY OF PINS AND SOCKETS CHECKED OK.  CLEANED CONNECTOR & REINSTALLED CONNECTOR.  ENGINE RAN.  ENGINE FIRE DETECT SYSTEM OPS GOOD AFTER 30 MIN ENGINE RUN/TAXI.
